Any sexual side effects with remeron?

Answers (2)

Anonymous

19 Apr 2012

Welcome to the site PSZ54! I don't have a definative answer for you, but someone who knows more about this particular drug will be along. I am giving the link to read up on this drug below. I do know that many antidepressants can cause sexual dysfunction altho' Hope this is of help to you...
http://www.drugs.com/remeron.html

Votes: +1

19 Apr 2012

Hello PSZ54. I will add to what Mary said. No, Remeron (Mirtazapine) is not a drug that will cause a problem in ones sex drive. In clinical studies impotence was reported in 1 out of a 100 users. In regards to ejaculation difficulties it was reported that it effected 1 out of a 1000 users. I have been on it myself for years and have no issues. The number one complaint in regards to side effects is weight gain. Regards, pledge

Votes: +1
Anonymous 19 Apr 2012

Thanks Pledg! I knew you'd know the answer to this... mary

pledge 19 Apr 2012

You are welcome Mary. Have a great day, pledge

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Are there any sexual side effects with Mirtazapine?

If there are sexual side effects with Mirtazapine, what are they? I seem to have lost about 50% of my sexual desire after I started taking ...

1 answer 30 Jul 2010

How will Remeron make me feel?

I have been prescribed many different anti-depressants the last couple of months and have been too scared of side effects to take them. I've ...

2 answers 30 Apr 2011

Do you need to slowly titrate remeron?

if having severe side effects with remeron can you immediately stop the med or titrate it slowly?

2 answers 18 Dec 2012

Mirtazapine - Can you miss one dose of remeron if you run out?

My 90 year old mom is staying with me and will miss one night dose of remeron before she goes home. Will this effect her abilty to sleep that night? ...

2 answers 26 May 2013

2 months of remeron and side effects haven't gone away?? Also questions about benzos?

I gained about 10 pounds in three days when I first started remeron and it was ALLLL in my stomach. I went to the hospital for it as it was even hard ...

1 answer 18 Nov 2013